Varadhan, S.R.S.
Self Diffusion of a tagged particle in equilibrium for asymmetric mean zero random walk with simple exclusion
Annales de l'I.H.P. Probabilités et statistiques, Tome 31 (1995) no. 1 , p. 273-285
Zbl 0816.60093 | MR 1340041 | 8 citations dans Numdam
URL stable : http://www.numdam.org/item?id=AIHPB_1995__31_1_273_0

Bibliographie

[1] C. Kipnis, Central limit theorems for infinite series of queues and applications to simple exclusion, Ann. Prob. Vol. 14, 1986, pp. 397-408. MR 832016 | Zbl 0601.60098

[2] C. Kipnis and S.R.S. Varadhan, Central limit theorem for additive functionals of reversible Markov processes and application to simple exclusions, Comm. Math. Phys. Vol. 104, 1986, pp. 1-19. MR 834478 | Zbl 0588.60058

[3] T. Liggett, Interacting Particle Systems, Springer-Verlag, 1985. MR 776231 | Zbl 0559.60078

[4] D.W. Stroock and S.R.S. Varadhan, Multidimensional Diffusion Processes, Springer-Verlag, Berlin-Heidelberg-New York, 1979. MR 532498 | Zbl 0426.60069

[5] L. Xu, Ph. D Dissertation, New York University, 1993.